# SDR AALA20010948

- Difficulty date: May 6, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
